# SDR AWXA200401225

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 47,449 hours, 21,424 cycles
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA05954
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT LAS EN ROUTE TO PHX, WHEN TAKEOFF POWER WAS APPLIED RECEIVED NR 2 ENGINE OIL FILTER CLOG MESSAGE ON ECAM, OIL PRESSURE WAS VERY HIGH, REJECTED TAKEOFF LESS THAN 40 KTS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL SCAVENGE FILTER IAW AMM 79-22-44-000-010, ENGINE RUN OPERATIONAL CHECK WAS GOOD.
